# SDR UIEA2025032800400

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON I/B ACCESS DOOR #462ER FOUND 2EA SCREW HOLES WORN( PANEL FABRICATED AS PER RI-54-50-17522 REV A . NO FURTHER DEFECTS NOTED )
